# SDR WX0A2023021531730

- Difficulty date: February 15, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 53,376 hours, 37,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1,R2,L1,L2 DOOR EMERGENCY EXIT SIGN LAMPS INOP / R/R DOOR EMERGENCY EXIT SIGN LAMPS REF. AMM 33-51-11. OPS CHECK GOOD"
